# SDR DALA2025111908459

- Difficulty date: November 18, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 51,099 hours, 26,739 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR STRUCTURE RH I/B SEAT TRACK BETWEEN FR 20 AND FR 21 WITH CORROSION. CORRECTIVE ACTION: REPLACED SEAT TRACK IAW A319 SRM TASK 51-72- 11-911-001. (1310230).
